MathSciNet Relay Station
MathSciNet bibliographic data
MR2178561 47B47 (46B28)
Lindström, Mikael; Saksman, Eero; Tylli, Hans-Olav Strictly singular and cosingular multiplications. Canad. J. Math. 57 (2005), no. 6, 1249–1278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement